# SDR 2008FA0000364

- Difficulty date: May 9, 2008
- Submitted: July 8, 2008
- Operation: General aviation
- Aircraft: N4711F
- Make and model: Cessna P206B
- Aircraft serial: P2060311
- Engine: Cont IO520F
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Switch
- Condition: Inoperative
- Location: Pilots Yoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED IN FLIGHT WHEN AUTOPILOT/ELECTRIC TRIM ENABLE, TRIM SERVO "RAN ON", WHEN ELECTRIC TRIM TURNED OFF MANUAL TRIM WHEEL OPERABLE AND NO MALFUNCTION OF SYSTEM NOTED, UPON INSPECTION NOTICED SOLDERED CONNECTION ON BASE OF SWITCH BENT AND JUMPED BETWEEN WIRE POSTS ON BASE OF SWITCH. RESOLDERED CONNECTION, SEAL WITH HEAT SHRINK AND OPERATED SYSTEM OK. (K)
